# SDR SWAA2017081415597

- Difficulty date: August 6, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 67,764 hours, 52,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY EXIT SIGN LENS MISSING.   INSTALLED LENS IAW MM.
